# SDR YENA2023092501123

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N2151J
- Make and model: Airbus A321-271N
- Aircraft serial: 11336
- Aircraft time: 572 hours, 102 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#377, BOS-LAS. (ETOPS) ENG 1 IGNITION A FAULT ( IGNITION SYSTEMS A) SYSTEM A ); REMOVED AND REPLACED ENG #1 IGNITION PLUG A IAW AMM 74-21-01. OPS CHECK GOOD. NO FAULTS AT THIS TIME. THIS CLEARS MDDR  524132. PLACARD REMOVED AND MX-4 UPDATED.
